# SDR DXTA2013071605447

- Difficulty date: July 15, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 4,361 hours, 2,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 22066101
- Part serial: 1057
- Condition: Failed
- Location: Acm
- Part time: 4,361 hours, 2,769 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE LT ENGINE AND THE APU RUNNING, AFTER RT ENGINE START, HOT AIR WAS BLOWING OUT OF THE VENTS WITH THE TEMPERATURE CONTROLLER ON FULL COLD.  STARTED TO GET SMOKE IN THE CABIN ON TAXI OUT. R & R AIR CONDITIONING PACK COOLING TURBINE.  LEAK AND OPS CHECKED GOOD IAW MM 21-51-00.
